Alert archive / North Dakota / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 56, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jun 25, 2011, 5:57 PM CDT for Renville County, Ward County, North Dakota. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2011, 5:57 PM CDT (22:57 UTC)
- Expired
- Jun 25, 2011, 6:39 PM CDT
- In force
- 42 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Renville County, ND, Ward County, ND
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 6:23 PM CDT | TSTM WND GST 63 | Minot, ND | COOP OBSERVER IN MINOT NORTH HILL REPORTED STRAIGHT LINE WINDS... PEA SIZE HAIL... AND 0.39 OF RAIN IN 5 TO 15 MINS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 11.0 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1375 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 615 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
802
WUUS53 KBIS 252257
SVRBIS
NDC075-101-260000-
/O.NEW.KBIS.SV.W.0056.110625T2257Z-110626T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
557 PM CDT SAT JUN 25 2011
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN RENVILLE COUNTY IN NORTH CENTRAL NORTH DAKOTA...
CENTRAL WARD COUNTY IN NORTH CENTRAL NORTH DAKOTA...
* UNTIL 700 PM CDT.
* AT 551 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR BURLINGTON...OR 10 MILES NORTHWEST OF
MINOT...AND MOVING NORTHEAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
FOXHOLM...MINOT AIR FORCE BASE...WOLSETH AND GLENBURN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...TAKE SHELTER IN A STURDY
BUILDING...AND STAY AWAY FROM WINDOWS.
VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4832 10120 4811 10141 4827 10166 4854 10150
4854 10106
TIME...MOT...LOC 2257Z 209DEG 16KT 4832 10148
WIND...HAIL <50MPH 1.00IN
$$
HEINERT3 follow-up statements
886
WWUS53 KBIS 252313
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
613 PM CDT SAT JUN 25 2011
NDC075-101-260000-
/O.CON.KBIS.SV.W.0056.000000T0000Z-110626T0000Z/
RENVILLE ND-WARD ND-
613 PM CDT SAT JUN 25 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL WARD
AND SOUTHEASTERN RENVILLE COUNTIES UNTIL 700 PM CDT...
AT 612 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR
MINOT...MOVING NORTHEAST AT 30 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
WOLSETH AROUND 640 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
INTENSE SQUALL LINES CAN OCCASIONALLY PRODUCE BRIEF TORNADOES IN
ADDITION TO WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH NOT
IMMEDIATELY LIKELY...FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON
THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE
POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4832 10120 4811 10141 4827 10166 4854 10150
4854 10106
TIME...MOT...LOC 2313Z 232DEG 27KT 4826 10132
WIND...HAIL 70MPH 1.00IN
$$
KINNEY604
WWUS53 KBIS 252330
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
630 PM CDT SAT JUN 25 2011
NDC075-101-260000-
/O.CON.KBIS.SV.W.0056.000000T0000Z-110626T0000Z/
RENVILLE ND-WARD ND-
630 PM CDT SAT JUN 25 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL WARD
AND SOUTHEASTERN RENVILLE COUNTIES UNTIL 700 PM CDT...
AT 625 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED 8 MILES NORTHEAST OF MINOT...MOVING
NORTHEAST AT 30 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE
DAMAGING WINDS.
LOCATIONS IMPACTED INCLUDE...
GLENBURN AND WOLSETH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4818 10152 4854 10130 4854 10106 4832 10120
4811 10141
TIME...MOT...LOC 2330Z 232DEG 27KT 4835 10118
WIND...HAIL 60MPH 0.75IN
$$
KINNEY/HEINERT296
WWUS53 KBIS 252339
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
639 PM CDT SAT JUN 25 2011
NDC075-101-252348-
/O.CAN.KBIS.SV.W.0056.000000T0000Z-110626T0000Z/
RENVILLE ND-WARD ND-
639 PM CDT SAT JUN 25 2011
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WARD AND SOUTHEASTERN
RENVILLE COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.
A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
WARD COUNTY.
LAT...LON 4818 10152 4854 10130 4854 10106 4832 10120
4811 10141
TIME...MOT...LOC 2338Z 232DEG 27KT 4838 10110
$$
KINNEY/HEINERTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 2:46 PM CDT, 3 hours 11 minutes earlier.
Area forecast discussion, Jun 25, 2:46 PM CDT, 3 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 246 PM CDT SAT JUN 25 2011 .SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT... MAIN PROBLEM IN THE SHORT TERM WILL BE THUNDERSTORMS CHANCES...THREAT OF SEVERE WEATHER AND HEAVY RAIN. CURRENTLY...LOW PRESSURE OVER CENTRAL AND WESTERN NORTH DAKOTA. ATMOSPHERE CONTINUES TO DESTABILIZE OVER THE REGION...AHEAD OF AN APPROACHING SHORTWAVE ROTATING AROUND CANADIAN LOW PRESSURE SYSTEM. LATE THIS AFTERNOON/THIS EVENING...EXPECT THUNDERSTORM DEVELOPMENT A BIT LATER THIS AFTERNOON IN AN AREA OF CONVERGENCE OVER WESTERN/CENTRAL NORTH DAKOTA. WEAK SHEAR LATE THIS AFTERNOON/TONIGHT WILL INCREASE WITH APPROACHING SHORTWAVE. THIS WILL SET THE STAGE FOR POSSIBLE SEVERE STORMS THIS EVENING. PREVIOUS SHIFT ALREADY HAD THIS GOING AND SEE NO REASON TO CHANGE. MAIN THREAT WOULD BE LARGE HAIL AND WINDS IN THE MOST ORGANIZED STORMS. IN ADDITION TO THE POSSIBLE SEVERE WEATHER...THE GFS SHOWS 130 TO 150 PERCENT OF NORMAL PRECIPITABLE WATER OVER ALL BUT THE FAR WEST CENTRAL AND NORTHWEST....WITH DECENT MOISTURE TRANSPORT CONTINUING INTO THIS EVENING.THEREFORE WE WILL CONTINUE THE HEAVY RAIN MENTION TONIGHT. LATE TONIGHT AND SUNDAY...IMPULSES CONTINUE TO ROTATE THROUGH THE AREA...ALONG A STALLING FRONTAL BOUNDARY. MODELS INDICATE A SERIES OF CONVECTIVE CLUSTERS TRAVERSING THE SOUTHERN CWA LATE TONIGHT THROUGH SUNDAY. THERE IS SOME DISAGREEMENT BETWEEN THE EXACT LOCATION OF THE HEAVIEST PRECIPITATION...BUT THE GENERAL CONSENSUS IS ALONG THE NORTH DAKOTA/SOUTH DAKOTA BORDER. 3 HOUR FLASH FLOOD GUIDANCE GENERALLY AROUND 1.5 INCHES OVER SOUTH CENTRAL NORTH DAKOTA...WITH AMOUNTS HIGHER IN THE SOUTHWEST. WILL ERR ON THE SIDE OF CAUTION AND INCLUDE THE SOUTHWEST IN A FLASH FLOOD WATCH FROM LATE TONIGHT THROUGH SUNDAY AFTERNOON. THIS WOULD INCLUDE THE FAR SOUTHWEST AND MOST OF SOUTH CENTRAL NORTH DAKOTA. ...SUNDAY NIGHT...FRONTAL BOUNDARY PUSHES WELL SOUTH OF THE AREA AND DRIER AIR FILTERS IN FROM THE NORTH...BRINGING AN END TO THE HEAVY RAIN THREAT. BEST CHANCES OF THUNDERSTORMS WILL BE IN THE SOUTH DURING THE EVENING. .LONG TERM...MONDAY THROUGH SATURDAY... EXITING UPPER TROUGH MONDAY AFTERNOON WILL END ANY SHOWER THREAT FROM WEST TO EAST AS A NORTHWEST FLOW ALOFT PRODUCES COOLER AND DRIER AIR IN NORTH DAKOTA. RIDGING TAKES CONTROL AND BUILDS NORTH FROM THE CENTRAL PLAINS INTO THE NORTHERN PLAINS WITH WARMER AND GRADUALLY MORE HUMID AIR THROUGH WEDNESDAY. BY THURSDAY AFTERNOON THE RIDGE AXIS IS EAST OF NORTH DAKOTA WITH SOUTHWEST FLOW AND INSTABILITY ENTERING THE FORECAST AGAIN. THE GFS IS SLOWER THAN THE ECMWF WITH THE NEXT UPPER TROUGH...BUT BOTH MODELS DEVELOP SOME SHOWER/THUNDERSTORMS THURSDAY AFTERNOON INTO THURSDAY NIGHT. THE EC QUICKLY CLEARS THE ARE OUT BY FRIDAY AND SATURDAY WITH DRIER WEATHER...WHILE THE SLOWER GFS KEEPS SOME PRECIPITATION THREAT INTO FRIDAY FOLLOWED BY A DRY SATURDAY. TEMPERATURES WILL WARM THROUGH THE 80S WEDNESDAY AND THURSDAY WITH DEWPOINTS IN THE 60S...SO IT WILL FEEL MUGGY THROUGH THURSDAY. COOLER AND DRIER AIR SHOULD ARRIVE FRIDAY INTO SATURDAY BEHIND OUR DEPARTING UPPER TROUGH AS MENTIONED ABOVE. OVERNIGHT LOWS AROUND 50F TUESDAY MORNING...THEN 60S WEDNESDAY AND THURSDAY MORNINGS BEFORE THE 50S AGAIN RETURN FRIDAY AND SATURDAY. && .AVIATION...SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH SUNDAY...AT JUST ABOUT ANYTIME AND AT ANY AERODROME. THUS HAVE SKEWED THE TAFS TOWARD VCTS AND VCSH UNTIL RADAR CLEARLY DEFINES WHERE THE PRECIPITATION IS. EXPECT VFR CONDITIONS OUTSIDE OF THUNDERSTORMS...BUT WHERE WE DO RECEIVE THE THUNDERSTORMS EXPECT MVFR CEILINGS AND VISIBILITIES. && .HYDROLOGY...FLASH FLOOD WATCH FOR PORTIONS OF SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA. ALTHOUGH ANY THUNDERSTORMS THIS AFTERNOON AND THIS EVENING HAS THE CAPABILITY OF PRODUCING VERY HEAVY RAIN...THE MAIN THREAT OF HEAVY RAIN WILL BE LATE TONIGHT THROUGH SUNDAY AS A COLD FRONT STALLS OVER SOUTHERN NORTH DAKOTA. IMPULSES ROTATING AROUND AN UPPER LEVEL LOW PRESSURE SYSTEM WILL PROVIDE THE SPARK AND WE HAVE AN INCREASINGLY MOIST LOW LEVEL ENVIRONMENT SETTING UP TONIGHT THROUGH SUNDAY. IN ADDITION FLASH FLOOD GUIDANCE IS QUITE LOW OVER MUCH OF THE SOUTH CENTRAL...WITH 3 HOUR VALUES AROUND 1.5 INCHES IN MANY LOCATIONS. THE HEAVY RAIN THREAT IS EXPECTED TO END SUNDAY EVENING AS THE UPPER LOW GETS SHOVED INTO EASTERN CANADA...WHICH PUSHES THE SURFACE FRONTAL BOUNDARY WELL SOUTH OF THE AREA. && .BIS WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM 1 AM CDT /MIDNIGHT MDT/ SUNDAY THROUGH SUNDAY EVENING FOR NDZ020-023-025-033>037-040>048-050-051. && SHORT TERM...TWH LONG TERM/AVIATION....KS
Hazardous weather outlook, Jun 25, 4:19 AM CDT, 13 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 419 AM CDT SAT JUN 25 2011 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-260930- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 419 AM CDT SAT JUN 25 2011 /319 AM MDT SAT JUN 25 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS...SOME SEVERE AND CAPABLE OF PRODUCING HEAVY RAINFALL ARE POSSIBLE ACROSS CENTRAL AND PORTIONS OF WESTERN NORTH DAKOTA THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ANOTHER ROUND OF THUNDERSTORMS...POTENTIALLY STRONG TO SEVERE...ARE POSSIBLE EAST OF HIGHWAY 83 AND SOUTH OF INTERSTATE 94 ON SUNDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED ACROSS CENTRAL AND PORTIONS OF WESTERN NORTH DAKOTA THIS AFTERNOON. TM
In the hours before
Local storm report, Jun 25, 5:10 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
510 PM CDT SAT JUN 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0509 PM HAIL MAXBASS 48.72N 101.14W
06/25/2011 E1.50 INCH BOTTINEAU ND PUBLIC
REPORT RELAYED BY MEDIA.
&&
NHEINERTLocal storm report, Jun 25, 5:22 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
522 PM CDT SAT JUN 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0519 PM HAIL MOHALL 48.76N 101.51W
06/25/2011 E0.88 INCH RENVILLE ND PUBLIC
REPORT RELAYED BY MEDIA.
&&
NHEINERTLocal storm report, Jun 25, 5:24 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
524 PM CDT SAT JUN 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0523 PM HAIL 4 E MAXBASS 48.72N 101.05W
06/25/2011 E1.00 INCH BOTTINEAU ND PUBLIC
&&
NHEINERTLocal storm report, Jun 25, 5:32 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
532 PM CDT SAT JUN 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0523 PM FUNNEL CLOUD PARSHALL 47.95N 102.14W
06/25/2011 MOUNTRAIL ND PUBLIC
&&
NHEINERTLocal storm report, Jun 25, 5:43 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
543 PM CDT SAT JUN 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 PM HEAVY RAIN KENMARE 48.67N 102.08W
06/25/2011 M1.00 INCH WARD ND TRAINED SPOTTER
ND ARB OBSERVER REPORTED 1 INCH IN 20 MINUTES
&&
LHUBERLocal storm report, Jun 25, 5:51 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
551 PM CDT SAT JUN 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HEAVY RAIN 1 S MOHALL 48.75N 101.51W
06/25/2011 M1.00 INCH RENVILLE ND PUBLIC
1 INCH OF RAIN IN 30 MINUTES. RELAYED BY MEDIA.
&&
NHEINERTThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 9:16 PM CDT | Severe Thunderstorm Warning | BIS | McKenzie | 59 min |
| Jun 24, 9:53 PM CDT | Areal Flood Advisory | BIS | McKenzie | 3 hr |
| Jun 24, 10:47 PM CDT | Areal Flood Advisory | BIS | McKenzie, Mountrail | 4 hr |
| Jun 24, 10:57 PM CDT | Areal Flood Advisory | BIS | Dunn, McKenzie | 3 hr |
| Jun 25, 5:42 AM CDT | Flash Flood Warning | BIS | Ward | 6 hr |
| Jun 25, 3:10 PM CDT | Severe Thunderstorm Warning | BIS | McKenzie, Mountrail | 35 min |
| Jun 25, 3:22 PM CDT | Flash Flood Watch | BIS | Adams, Bowman, Burleigh, Dickey, Emmons, Foster and 11 more | 25 hr |
| Jun 25, 3:44 PM CDT | Severe Thunderstorm Warning | BIS | Mountrail | 47 min |
| Jun 25, 3:45 PM CDT | Severe Thunderstorm Warning | BIS | McKenzie, Mountrail, Williams | 60 min |
| Jun 25, 3:50 PM CDT | Areal Flood Advisory | BIS | Burke, McKenzie, Mountrail, Williams | 4 hr |
| Jun 25, 4:04 PM CDT | Severe Thunderstorm Warning | BIS | Burke, Renville, Ward | 56 min |
| Jun 25, 4:17 PM CDT | Tornado Warning | BIS | Mountrail | 28 min |
| Jun 25, 4:22 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau, Renville | 53 min |
| Jun 25, 4:50 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau, Renville, Ward | 25 min |
| Jun 25, 4:52 PM CDT | Areal Flood Advisory | BIS | Bottineau, Burke, McHenry, Mountrail, Renville, Ward | 6 hr |
| Jun 25, 5:05 PM CDT | Severe Thunderstorm Warning | BIS | Mountrail, Ward | 55 min |
| Jun 25, 5:13 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau, Renville | 62 min |
| Jun 25, 5:41 PM CDT | Severe Thunderstorm Warning | BIS | Ward | 19 min |
| Jun 25, 5:46 PM CDT | Flash Flood Warning | BIS | Bottineau, Renville, Ward | 3 hr |
| Jun 25, 5:54 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry | 66 min |
| Jun 25, 6:19 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, Ward | 41 min |
| Jun 25, 6:41 PM CDT | Flash Flood Warning | BIS | Bottineau, McHenry | 3 hr |
| Jun 25, 6:45 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Rolette | 60 min |
| Jun 25, 6:53 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Pierce, Rolette | 67 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.